Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the representation of a function as a Hellinger integral


Author: Richard H. Stark
Journal: Bull. Amer. Math. Soc. 55 (1949), 155-159
DOI: https://doi.org/10.1090/S0002-9904-1949-09188-7
MathSciNet review: 0028931
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. D. Hellinger, Die Orthogonalinvarianten quadratischer Farmen von unendlich vielen Veränderlichen. Inaugural-Dissertation, Göttingen, 1907.
  • 2. Hans Hahn, Über die Integrale des Herrn Hellinger und die Orthogonalinvarianten der quadratischen Formen von unendlich vielen Veränderlichen, Monatsh. Math. Phys. 23 (1912), no. 1, 161–224 (German). MR 1548259, https://doi.org/10.1007/BF01707684
  • 3. E. W. Hobson, On Hellinger's integrals, Proc. London Math. Soc. vol. 18 (1919) pp. 249-265.
  • 4. Henri Lebesgue, Leçons sur l'intégration, Gauthier-Villars, Paris, 2d ed., 1928.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09188-7